# SDR MWEA00023

- Difficulty date: January 13, 2000
- Submitted: January 21, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 37,797 hours, 29,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 992348419
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP IS CRACKED AT FUSELAGE STATION 180, 20 LEFT OF CENTERLINE.  MTC FABRICATED AND INSTALLED NEW CLIP.
